# SDR VNAA202408070001

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB CORRODED, REQUIRES REPLACEMENT.   LOCATED AND DRILLED NEW SERVICEABLE FWD STAIR WEB PN 601R317071-12 IAW CRJ 700 SRM 51-40-11-001-001-A01. REFERENCE HN 00160606 FOR INSTALLATION OF FWD WEB ONTO PAX DOOR"
